MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLISPACE PERINATAL K LARGE ARCH.

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLISPACE PERINATAL K LARGE ARCH.
Model Number 867061
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/15/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1 reporting address state: (b)(6).
 
Event or Problem Description
It was reported the monitoring system has no sound and the baby passed away because the monitor did not sound.The customer indicated the alarm system was installed correctly and sounds when testing; however, the system only displays an alarm icon with an x, not the actual alarms.The field service engineer (fse) went onsite and discovered that it had recently changed the pc and the alarm module was not installed or not installed correctly.Philips had not been made aware of this change.Based on this information, it appears there is not a device malfunction; however, the incorrect installation of the alarm module was due to use error on the part of the hospital it department which contributed to the death.The fse confirmed that the alarm module was installed in the client pc and the device was operational after repairs were completed.
 
Additional Manufacturer Narrative
The philips field service engineer (fse) confirmed that the alarm system has been installed correctly (in tests it sounds), but the system still does not show alarms, it only shows the bell icon with an x.The fse also confirmed that the client pc [computer] on the third floor does not have the alarm module installed correctly.The customers information technology (it) service has recently changed the pc and the alarm module has not been installed correctly.Philips was not aware of the change.The reported problem was confirmed.The fse resolved the issue by reinstalling the alarm module on the client pc.The intellispace perinatal instructions for use documentation contains the following warning in the introduction chapter: warning intellispace perinatal is not intended as a system that allows for unattended patient monitoring.It is the obligation of the clinical staff to look after the patients periodically either personally or with the help of intellispace perinatal.

Brand Name
INTELLISPACE PERINATAL K LARGE ARCH.
Common Device Name
INTELLISPACE PERINATAL K LARGE ARCH.
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key19288321
Report Number9610816-2024-00253
Device Sequence Number12946640
Product Code HGM
UDI-Device Identifier00884838084483
UDI-Public(01)00884838084483
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K173941
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867061
Device Catalogue Number867061
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown